# SDR SWI2023F00396

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H SIDE - FS 193 WL 79.5 - SUSPECTED CRACK IN SKIN RADIUS   (C-CHECK RO 10/4/2023)   REPLACED  L/H TRU DOOR LANDING (SKIN) WITH NEW PN CC670-33106-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 , CRJ 700 SRM 51-42-13-001-001-A01 , DWG CC670-33040 REV G AND REO 670-53-11-1879 REV -- DATED 2023-08-23. COMPLIED WITH TASK CARD 51-900-1002-SKY. RVSM MAPPING IS COMPLETED ON CAMP # 27162631 JOB HN00112326
